# SDR CA141030004

- Difficulty date: October 28, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 20,906 hours
- Engine: Pwa PT642A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24184D1
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, CREW SELECTED LANDING GEAR DOWN, GEAR DID NOT EXTEND. CREW NOTICED THAT LANDING GEAR CONTROL CIRCUIT BREAKER HAD TRIPPED, CIRCUIT BREAKER WAS RESET AND GEAR SELECTED CIRCUIT BREAKER TRIPPED AGAIN.  CREW NOTIFIED THE TOWER AND DID A MISSED APPROACH. LANDING GEAR WAS EXTENDED MANUALLY AND ACFT LANDED SAFELY.  SNAG WAS REPORTED TO MAINTENANCE, ACFT WAS PLACED ON JACKS AND LANDING GEAR SYS WAS CHECKED. ISSUE WITH THE GEAR WAS FAILURE OF LANDING GEAR POWER RELAY, RELAY WAS REPLACE WITH NEW PART AND GEAR SWUNG SEVERAL TIMES WITH NO FAILURES.
